So on March 28 2018 I got my first shot. Then on June third that's when I started spotting .and June 6th I was supposed to get my second shot .but I got it on June 5th and I'm still spotting and I was wondering if it was normal. and if I should get my third shot on August 29th? and spotting dark red blood. I was wondering if that was normal and if not if I should get off of it?
It's really important to research a drug before you accept it into your body, because sometimes there's no going back. I'm not saying that's the case in your current situation, but for some women, it is.
It's very common to bleed irregularly with Depo Provera, until you've had 2 or 3 shots. If you're still bleeding after that then it's not likely to be the right method of contraception for you.
Usually, your bleeding stops all together by the time you've had 2 or 3 shots.
If you decide to come Off Depo, now, you may find it triggers months more of irregular bleeding, as your body tries to rebalance itself. It's currently trying to accept the artificial hormone you're putting into it, to deliberately cause a hormonal imbalance, in order to prevent pregnancy.
If you haven't done your research, then there is a lot you needed to know about this Drug, before accepting it in your body. Even the Manufacturer themselves advise that you should not be on it longer than 2 years.
Please read my answers to other posts on this forum, wrt bone thinning, early menopause, periods not returning to normal cycles, & other risks associated with this Drug. I've given some advice on how to minimise the risks, & the advice given by the Manufacturer, which you can see on their website.
Once you stop getting the shots, it can take up to 18 months from the point you miss your shot, to regain your fertility. For some it's longer.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2014 • 2 answers
Depo-Provera - this is my 2 nd depo shot I have been experencing a lot of cramping an some spotting?
Posted 19 Jan 2014 • 3 answers
Posted 1 Apr 2015 • 2 answers
Posted 12 Sep 2016 • 1 answer
Posted 20 Dec 2017 • 0 answers